# SDR AU000692

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main Bu
- Part time: 2,180 cycles
- Component: Fuselage Main Bu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT DOORPOST BULKHEAD CRACKED.  FOUND DURING INSPECTION IAW AD/C180/75.  (X)
